# SDR 05FDEA00675

- Difficulty date: March 28, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, ALONG STA 1817 TO STA 1887 LBL 27.5 SEAT TRACK FOUND CORRODED.  CORROSION ALONG STA 1817 TO 1887 LBL 27.5 REMOVED & FOUND EXCEED LIMIT AS PER SRM 53-70-00 FIG 3 VOL I.  DISCREPANT SEAT TRACK TRIM OUT AT STA 1791 LBL 27.5 AS PER SRM 53-70-00 FIG 1 VOL I.  NEW SEAT TRACK AND SPLICE ANGLE REWORKED FROM S4929147-7075T6511 AND S4932154-7075T6511 AS PER SRM 53-70-00 FIG 1 VOL I.  SPLICE PLATE FABRICATED FROM 7075T6-0.050 AS PER SRM 53-70-00 FIG 1 VOL I.  NEW SEAT TRACK AND REPAIR PARTS LOCATED AND INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I.  CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
